# SDR 08FDEA00814

- Difficulty date: March 10, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 30,484 hours, 15,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53772018202
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT SKIN PANEL C21-22, P 36-37 LT.  REPAIR PERFORMED BY CUT OUT DAMAGED AREA AND INSTALLING AN EXTERNAL DOUBLER IAW RAS/DABRE/7008975/2008 ISS A, APPROVED BY EA 6-5313-115243.
